# SDR ASOA201200993

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,185 hours, 24,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.    REMOVED EMERGENCY EXIT PANEL IAW AMM 25-31-01-000-802. CONNECTED EXIT LIGHT AND REINSTALLED PANEL IAW AMM 25-31-01-400-802.   OPS TEST OF EMERGENCY LIGHTS WAS PERFORMED IAW AMM 33-51-00-710-804.  OPS TESTED GOOD.
